MathSciNet Relay Station
MathSciNet bibliographic data
MR1758237 11K70 (42B05 47A13 47F05 52C22)
Lagarias, Jeffrey C.; Reeds, James A.; Wang, Yang Orthonormal bases of exponentials for the $n$-cube. Duke Math. J. 103 (2000), no. 1, 25–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement